Abstract and Applied Analysis

Statistical Convergence of Double Sequences in Locally Solid Riesz Spaces

S. A. Mohiuddine, Abdullah Alotaibi, and M. Mursaleen

Full-text: Open access

Abstract

Recently, the notion of statistical convergence is studied in a locally solid Riesz space by Albayrak and Pehlivan (2012). In this paper, we define and study statistical τ -convergence, statistical τ -Cauchy and S ( τ ) -convergence of double sequences in a locally solid Riesz space.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 719729, 9 pages.

Dates
First available in Project Euclid: 28 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364475838

Digital Object Identifier
doi:10.1155/2012/719729

Mathematical Reviews number (MathSciNet)
MR2975305

Zentralblatt MATH identifier
1262.40005

Citation

Mohiuddine, S. A.; Alotaibi, Abdullah; Mursaleen, M. Statistical Convergence of Double Sequences in Locally Solid Riesz Spaces. Abstr. Appl. Anal. 2012 (2012), Article ID 719729, 9 pages. doi:10.1155/2012/719729. https://projecteuclid.org/euclid.aaa/1364475838


Export citation

References

  • H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951.
  • H. Steinhaus, “Sur la convergence ordinaire et la convergence asymptotique,” Colloquium Mathematicum, vol. 2, pp. 73–34, 1951.
  • A. Zygmund, Trigonometric Series, Cambridge University Press, New York, NY, USA, 1st edition, 1959.
  • G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, pp. 167–190, 1948.
  • J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985.
  • R. Çolak and Ç. A. Bektaş, “$\lambda $-statistical convergence of order $\alpha $,” Acta Mathematica Scientia Series B, vol. 31, no. 3, pp. 953–959, 2011.
  • V. Kumar and M. Mursaleen, “On $(\lambda ,\mu )$-statistical convergence of double sequences on intuitionistic fuzzy normed spaces,” Filomat, vol. 25, no. 2, pp. 109–120, 2011.
  • S. A. Mohiuddine and Q. M. D. Lohani, “On generalized statistical convergence in intuitionistic fuzzy normed space,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1731–1737, 2009.
  • S. A. Mohiuddine and M. Aiyub, “Lacunary statistical convergence in random 2-normed spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 3, pp. 581–585, 2012.
  • M. Mursaleen and A. Alotaibi, “On $I$-convergence in random 2-normed spaces,” Mathematica Slovaca, vol. 61, no. 6, pp. 933–940, 2011.
  • S. A. Mohuiddine, A. Alotaibi, and S. M. Alsulami, “Ideal convergence of double sequences in 2 random 2-normed spaces,” Advances in Difference Equations, vol. 2012, article 149, 2012.
  • M. Mursaleen and S. A. Mohiuddine, “On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 142–149, 2009.
  • M. Mursaleen and S. A. Mohiuddine, “On ideal convergence of double sequences in probabilistic normed spaces,” Mathematical Reports, vol. 12, no. 4, pp. 359–371, 2010.
  • M. Mursaleen and S. A. Mohiuddine, “On ideal convergence in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 49–62, 2012.
  • M. Mursaleen, S. A. Mohiuddine, and O. H. H. Edely, “On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 603–611, 2010.
  • E. Savaş and S. A. Mohiuddine, “$\overline{\lambda }$-statistically convergent double sequences in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 99–108, 2012.
  • I. J. Maddox, “Statistical convergence in a locally convex space,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 1, pp. 141–145, 1988.
  • H. Cakalli, “On statistical convergence in topological groups,” Pure and Applied Mathematika Sciences, vol. 43, no. 1-2, pp. 27–31, 1996.
  • H. Çakalli and E. Savaş, “Statistical convergence of double sequences in topological groups,” Journal of Computational Analysis and Applications, vol. 12, no. 2, pp. 421–426, 2010.
  • S. A. Mohiuddine and E. Savaş, “Lacunary statistically čommentComment on ref. [13?]: Please update the information of this reference, if possible. convergent double sequences in probabilistic normed spaces,” Annali dell'Universita di Ferrara. In press.
  • M. Mursaleen and S. A. Mohiuddine, “Statistical convergence of double sequences in intuitionistic fuzzy normed spaces,” Chaos, Solitons & Fractals, vol. 41, no. 5, pp. 2414–2421, 2009.
  • S. A. Mohiuddine, H. Şevli, and M. Cancan, “Statistical convergence in fuzzy 2-normed space,” Journal of Computational Analysis and Applications, vol. 12, no. 4, pp. 787–798, 2010.
  • M. Mursaleen, “On statistical convergence in random 2-normed spaces,” Acta Scientiarum Mathematicarum, vol. 76, no. 1-2, pp. 101–109, 2010.
  • H. Albayrak and S. Pehlivan, “Statistical convergence and statistical continuity on locally solid Riesz spaces,” Topology and its Applications, vol. 159, no. 7, pp. 1887–1893, 2012.
  • A. C. Zaanen, Introduction to Operator Theory in Riesz Spaces, Springer, Berlin, Germany, 1997.
  • G. T. Roberts, “Topologies in vector lattices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 48, pp. 533–546, 1952.
  • A. Pringsheim, “Zur Theorie der zweifach unendlichen Zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289–321, 1900.
  • M. Mursaleen, C. Çakan, S. A. Mohiuddine, and E. Savaş, “Generalized statistical convergence and statistical core of double sequences,” Acta Mathematica Sinica, vol. 26, no. 11, pp. 2131–2144, 2010.
  • M. Mursaleen and O. H. H. Edely, “Generalized statistical convergence,” Information Sciences, vol. 162, no. 3-4, pp. 287–294, 2004.
  • Mursaleen and O. H. H. Edely, “Statistical convergence of double sequences,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 223–231, 2003.